# SDR AALA20100728TUL01

- Difficulty date: July 28, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 51,226 hours, 24,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT COMPARTMENT HAS CORROSION ON LOWER SURFACE OF CABIN FLOOR WEBBING AT G1 GALLEY SERVICE PAN.  COMPLETED INSTALLATION OF SUBFLOOR DOUBLER FROM STATIONS 160 TO 168 RIGHT UNDER G-1 GALLEY DRAIN PAN PER AARD 53-20-00-16.
